National Changhua University of Education Institutional Repository : Item 987654321/14066
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6469/11641
造访人次 : 16836701      在线人数 : 232
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/14066

题名: On Stable Convergence in the Central Limit Theorems
作者: Cheng, Tsung-Lin;Chow, Yuan-Shih
贡献者: 數學系
日期: 2002-05
上传时间: 2012-09-10T06:01:30Z
出版者: Elsevier
摘要: A stable convergence theorem for arrays of random variables is established. Moreover, interchangeable sequences of random variables provides a good application for the main result.
關聯: Statistics and Probability Letters, 57(4): 307-313
显示于类别:[數學系] 期刊論文

文件中的档案:

档案 大小格式浏览次数
index.html0KbHTML351检视/开启


在NCUEIR中所有的数据项都受到原著作权保护.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈